# SDR 5APR2011111557797

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N877AF
- Make and model: Pilats PC1247
- Aircraft serial: 877
- Aircraft time: 2,496 hours, 2,455 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,496 hours, 2,455 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: 066031252500
- Part serial: 4261
- Condition: Faulty
- Location: Efis
- Part time: 2,496 hours, 2,455 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AHRS SWING CHECKS THE NR 2 EHSI WAS FOUND FUZZY AND NEEDING REPLACEMENT.  THE NR 2 EHSI WAS R & R WITH A SERVICEABLE UNIT OF THE SAME PN 066-03125-2500 IAW AMM 12-A-34-26-02-00A-920A-A AND TESTED SATISFACTORY IAW AMM 12-A-34-26-00-00A-903A-A.
